# SDR FDEA201107202829

- Difficulty date: July 20, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11F
- Aircraft serial: 48478
- Aircraft time: 65,911 hours, 9,995 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AGA70831
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 5-95 X=-77.25 RIGHT, SEAT TRACK FOUND CORRODED.  REMOVED AND REPLACED AS PER SRM 51-31-01   REV 47.  SEAT TRACK FABRICATED AS PER DRAWING A6A7083 REV NEW, REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100 REV 112.
